# SDR UPS97822845

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754032
- Condition: Cracked
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1170 RT SIDE FRAME CUSP FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3754032 AND SRM 51-1-20.
